# SDR ASOA200900074

- Difficulty date: January 16, 2009
- Submitted: January 19, 2009
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 17,592 hours, 14,708 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS EXIT PLACARD MISSING FROM PAX DOOR.  FLT 5032 DEL 19 MINS.
